# SDR SWIA202161813

- Difficulty date: August 11, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SILL HAS EVIDENCE OF CORROSION     (C-CHECK RO 10/22/2021)    AFT BAGGAGE BAY DOOR SILL FOUND TO BE OUT LIMITS REF CRJ900 SRM 53-61-23-001-001-A01. REMOVED BAD AFT BAGGAGE BAY DOOR SILL REF CRJ900 SRM 51-42-06-001-001-A01, REF CRJ900 SRM 51-42-21-001-001-A01, AND REF CRJ900 SRM 51-42-10-001-001-A01. ORDERED AND RECEIVED REPLACEMENT SILL PART# MM670-35655-003. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT SILL WITH REPLACEMENT FASTENERS REF DRW. MM670-35085 REV L., REF CRJ900 SRM 51-42-06-001-001-A01, REF CRJ900 SRM 51-42-21-001-001-A01 AND REF CRJ900 SRM 51-42-13-001-001-A01. SEE CONTINUATION CARD FOR DETAILS. COMPLETED SKYCARD 51-900-1002-SKY.
